Show simple item record

dc.contributor.authorIvanov, Rossen I.
dc.contributor.authorTuite, Michael P.
dc.identifier.citationRossen I. Ivanov and Michael P. Tuite(2001)Rational Generalised Moonshine from Abelian Orbifoldings of the Moonshine Module, Nucl.Phys. B635 (2002) 435-472en_US
dc.description.abstractWe consider orbifoldings of the Moonshine Module with respect to the abelian group generated by a pair of commuting Monster group elements with one of prime order $p=2,3,5,7$ and the other of order $pk$ for $k=1$ or $k$ prime. We show that constraints arising from meromorphic orbifold conformal field theory allow us to demonstrate that each orbifold partition function with rational coefficients is either constant or is a hauptmodul for an explicitly found modular fixing group of genus zero. We thus confirm in the cases considered the Generalised Moonshine conjectures for all rational modular functions for the Monster centralisers related to the Baby Monster, Fischer, Harada-Norton and Held sporadic simple groups. We also derive non-trivial constraints on the possible Monster conjugacy classes to which the elements of the orbifolding abelian group may belong.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.subjectMathematics - Quantum Algebra
dc.subjectHigh Energy Physics - Theory
dc.subjectMathematics - Group Theory
dc.titleRational Generalised Moonshine from Abelian Orbifoldings of the Moonshine Moduleen_US
dc.local.authorsRossen I. Ivanov and Michael P. Tuite

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland